# SDR ASAA2018113027443

- Difficulty date: November 30, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,784 hours, 11,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO DOOR SILL WEB IAW SRM 51 40 02 0G 0 W 1 O .050 R .010 L 1 D .040.
